Advertisement

Error bounds for solutions of infinite polynomial systems by iteration

  • Bernard Marcus
Article

Keywords

Positive Integer Real Number National Science Foundation Significant Digit Numerical Algorithm 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    Marcus B.,Solutions of infinite polynomial systems by iteration, Rend. Circ. Mat. Palermo (2), 11 (1962), 5–24.MATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    Urabe M.,Convergence of numerical iteration in solution of equations, Jour. Sci. Hiroshima Univ. Ser. A, vol. 19 (1956), 479–489.MATHMathSciNetGoogle Scholar
  3. [3]
    Marcus B.,Error bounds for iterative solutions of infinite polynomial systems of equations, Dissertation, University of Arizona (1962).Google Scholar
  4. [4]
    Collatz L.,Funktionalanalysis und numerische Mathematik, Zeitschrift für moderne Rechentechnik und Automation, vol. 8 (1961), 101–105.MathSciNetGoogle Scholar

Copyright information

© Springer 1961

Authors and Affiliations

  • Bernard Marcus
    • 1
  1. 1.ChicagoU. S. A.

Personalised recommendations